# SDR WTAA980032

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SNA - LEFT TORQUE INDICATION FLUCTUATION REPORTED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  PERFORMED HIGH POWER GROUND RUN, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
